# SDR P5CA0401038

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,391 hours, 18,447 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Loose
- Location: Aileron Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

NO AILERON MOVEMENT DURING FLT CONTROL CHECK.  CLEANED AND RESECURED CONNECTOR D3296P AT J42-J-BOX.  OPS CK OK, IAW MM 27-11-00.
